BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On the uniqueness of the fock quantization of the Dirac Field in the closed FRW cosmology

Participants in the publication
Jerónimo Cortez (Author)
Ilda Inácio Rodrigues (Author)
Mercedes Martín-Benito (Author)
Dep. Física
José Velhinho (Author)

Scope
International

Refereeing
Yes

Date of Publication
2018-00-00

Where published
Advances in Mathematical Physics

Publication Identifiers
ISSN - 1687-9120

Publisher
Hindawi Limited

Volume
2018

Starting page
1
Last page
7

Document Identifiers
DOI - https://doi.org/10.1155/2018/2450816
URL - http://dx.doi.org/10.1155/2018/2450816


Export

APA
Jerónimo Cortez, Ilda Inácio Rodrigues, Mercedes Martín-Benito, José Velhinho, (2018). On the uniqueness of the fock quantization of the Dirac Field in the closed FRW cosmology. Advances in Mathematical Physics, 2018, 1-7. ISSN 1687-9120. eISSN . http://dx.doi.org/10.1155/2018/2450816

IEEE
Jerónimo Cortez, Ilda Inácio Rodrigues, Mercedes Martín-Benito, José Velhinho, "On the uniqueness of the fock quantization of the Dirac Field in the closed FRW cosmology" in Advances in Mathematical Physics, vol. 2018, pp. 1-7, 2018. 10.1155/2018/2450816

BIBTEX
@article{38061, author = {Jerónimo Cortez and Ilda Inácio Rodrigues and Mercedes Martín-Benito and José Velhinho}, title = {On the uniqueness of the fock quantization of the Dirac Field in the closed FRW cosmology}, journal = {Advances in Mathematical Physics}, year = 2018, pages = {1-7}, volume = 2018 }